Publications with B. Huisgen-Zimmermann

All publications by Birge Huisgen-Zimmermann and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:617 Eklof, P. C., Huisgen-Zimmermann, B., & Shelah, S. (1997). Torsion modules, lattices and p-points. Bull. London Math. Soc., 29(5), 547–555. arXiv: math/9703221 DOI: 10.1112/S0024609397003329 MR: 1458714